Please use this identifier to cite or link to this item:
Title: Dual quasi-Hopf algebra coactions, smash coproducts and relative Hopf modules
Authors: BULACU, Daniel
Issue Date: 2002
Publisher: Romanian Academy
Source: Revue roumaine de mathématiques pures et appliquées, 47(4). p. 415-443
Document URI:
Category: A2
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.